Alert archive / New Mexico / High Wind Warnings in 2008

High Wind Warning 3, NWS Albuquerque, NM

February 3, 2008

NWS Albuquerque, NM issued this high wind warning at Feb 3, 2008, 8:49 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2008, 8:49 PM MST (03:49 UTC)
Expired
Feb 4, 2008, 3:06 PM MST
In force
18 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 040349
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
849 PM MST SUN FEB 3 2008

NMZ016-017-026-041300-
/O.UPG.KABQ.WI.Y.0008.000000T0000Z-080204T0600Z/
/O.NEW.KABQ.HW.W.0003.080204T0349Z-080205T0000Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
849 PM MST SUN FEB 3 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT.

EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH TO
CONTINUE ACROSS THE NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE
ADJACENT HIGH PLAINS THROUGH MONDAY AFTERNOON. THE STRONGEST WIND
SPEEDS WILL OCCUR FROM MIDNIGHT THROUGH NOON. PERSONS TRAVELLING
THROUGH THE AREA SHOULD BE ALERT TO THE STRONG WINDS...ESPECIALLY
ALONG HIGHWAY 380 FROM TINNIE TO CARRIZOZO.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ005-041300-
/O.EXB.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/
NORTHEAST HIGHLANDS-
INCLUDING THE CITY OF...LAS VEGAS/RATON
849 PM MST SUN FEB 3 2008

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. 

EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO
CONTINUE THROUGH THE OVERNIGHT HOURS. WIND SPEEDS SHOULD INCREASE
INTO THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 50 MPH LATE TONIGHT
THROUGH MONDAY AFTERNOON. PERSONS DRIVING THROUGH THE AREA SHOULD
BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG I-25 FROM RATON
TO LAS VEGAS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ011>013-018>021-041300-
/O.EXT.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
CURRY COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
849 PM MST SUN FEB 3 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST MONDAY. 

EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO
PERSIST THIS EVENING OVER THE ESTANCIA VALLEY AS WELL AS PORTIONS
OF THE EAST CENTRAL AND SOUTHEAST PLAINS. WINDS WILL INCREASE INTO
THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 55 MPH BY MID MORNING AND
PERSIST THROUGH THE AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR
THE CENTRAL MOUNTAIN CHAIN. A FEW LOCATIONS THAT WILL BE IMPACTED
BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM TUCUMCARI TO CLINES
CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE AND HIGHWAY 70 FROM
ROSWELL TO CLOVIS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

DPORTER
2 follow-up statements
000 
WWUS75 KABQ 041205
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 AM MST MON FEB 4 2008

NMZ016-017-026-050000-
/O.CON.KABQ.HW.W.0003.000000T0000Z-080205T0000Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
505 AM MST MON FEB 4 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR THE SOUTH CENTRAL MOUNTAINS...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 60 OR 65 MPH WILL
PERSIST FOR MUCH OF THE DAY ACROSS THE NORTHERN SACRAMENTO
MOUNTAINS...THE GUADALUPE MOUNTAINS OF CHAVES COUNTY AS WELL AS
THE ADJACENT HIGH PLAINS OF EASTERN LINCOLN AND SOUTHWEST CHAVES
COUNTIES. THE STRONGEST WINDS ARE LIKELY OVER RIDGE TOPS AND
THROUGH MOUNTAIN PASSES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS.

$$

NMZ005-011>013-018>021-050000-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
505 AM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR MUCH OF EASTERN NEW MEXICO...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE
EXPECTED AT TIMES ACROSS MUCH OF EASTERN NEW MEXICO...ESPECIALLY
FROM LATE MORNING THROUGH MID AFTERNOON. A FEW LOCATIONS THAT
WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM
TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE
AND HIGHWAY 60 FROM MOUNTAINAIR TO CLOVIS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

KD
000 
WWUS75 KABQ 042206
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MST MON FEB 4 2008

NMZ016-017-026-050600-
/O.CAN.KABQ.HW.W.0003.000000T0000Z-080205T0000Z/
/O.EXB.KABQ.WI.Y.0008.000000T0000Z-080205T0600Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
306 PM MST MON FEB 4 2008

...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE
EXPECTED AT TIMES ACROSS THE SOUTH CENTRAL MOUNTAINS THROUGH EARLY
TONIGHT. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-011>013-018>021-050000-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
306 PM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE
EXPECTED AT TIMES ACROSS MUCH OF EASTERN NEW MEXICO...ESPECIALLY
FROM LATE MORNING THROUGH MID AFTERNOON. A FEW LOCATIONS THAT
WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM
TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA
FE AND HIGHWAY 60 FROM MOUNTAINAIR TO CLOVIS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

40/34

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Feb 3, 2:59 PM MST, 5 hours 50 minutes earlier.

Area forecast discussion, Feb 3, 2:59 PM MST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MST SUN FEB 3 2008

.DISCUSSION...
FIRST WEAK IMPULSE EXITING THE AREA THIS AFTERNOON. FIRST IMPULSE
DROPPED 8 INCHES OF SNOW ON CHAMA...AND THIS SECOND...AND MUCH
STRONGER UPPER SYSTEM...HAS ALREADY DROPPED ANOTHER 5 INCHES OF
SNOW. SNOW SHOWERS WILL GRADUALLY ADVANCE EAST AND SOUTHWARD
TONIGHT. CURRENT WINTER STORM WARNING IS ON TRACK...AND HAVE
UPGRADED THE WATCH FOR THE UPPER GILA REGION TO A WARNING STARTING
AT MIDNIGHT. HAVE ALSO UPGRADED THE WATCH TO A SNOW ADVISORY FOR
THE UPPER MIDDLE RIO GRANDE VALLEY FOR THE SAME TIME PERIOD. THE
UPPER LEVEL TROUGH AXIS AND SURFACE FRONT DO NOT PUNCH INTO THE
STATE UNTIL MONDAY AFTERNOON...THUS THERE COULD BE NEED TO EXTEND
THE CURRENT HIGHLIGHTS LATER IN TIME. IN ADDITION...700MB WINDS
ARE APPROACHING 60KTS ACROSS WESTERN NM...AND HAVE ALREADY SEEN
SOME STRONG AND GUSTY WINDS ACROSS EASTERN ARIZONA THIS AFTERNOON.
THUS...AREAS OF BLOWING SNOW AND SIGNIFICANTLY REDUCED
VISIBILITIES ARE POSSIBLE AND COULD MAKE DRIVING CONDITIONS VERY POOR
OVERNIGHT. ITS ALSO NOT OUT OF THE QUESTION THAT A RUMBLE OF
THUNDER MAY BE HEARD ACROSS NW NM MONDAY MORNING.

BACK DOOR FRONT PLUNGES INTO NE NM LATE MONDAY/EARLY TUESDAY. MAIN
UPPER LEVEL SYSTEM AND FAVORABLE DYNAMICS WILL REMAIN OVERHEAD SO
COULD SEE SOME AREAS PICK UP 1 TO 3 INCHES OF SNOW ACROSS NE/E NM ON
TUESDAY...AND LATER SHIFTS WILL NEED TO MONITOR THIS AREA FOR
POSSIBLE WINTER WEATHER HIGHLIGHTS.

BACK TO THE WIND...SIERRA BLANCA REGIONAL NEAR RUIDOSO HAS BEEN
BLOWING AT 30-40G50-60KT MUCH OF THE AFTERNOON...AND KROW AND KCQC
ARE STILL BLOWING AT OR ABOVE WIND ADVISORY CRITERIA.  HAVE EXTENDED
THE WIND ADVISORY FOR AREAS GENERALLY ALONG AND SOUTH OF I-40 AND
FROM THE CENTRAL MOUNTAINS EASTWARD THROUGH 11PM. 60 TO 70KT JET AT
700MB SHOULD KEEP WINDS STRONG AND GUSTY...AND LOSS OF DAYTIME
HEATING AND ANY CLOUD COVER SHOULD KEEP THEM WITHIN WIND ADVISORY.
BEFORE BASE OF TROUGH SWING ACROSS LATE MONDAY...WINDS MAY REMAIN
STRONG AND GUSTY ACROSS THE SE ZONES.  WILL HAVE TO WATCH TO SEE IF
ANOTHER EXTENSION IN TIME OR NEW ISSUANCE IS NEEDED. IN
ADDITION...WILL HOLD OFF ON ANY FIRE WEATHER WATCH FOR THE SE AS
RELATIVE HUMIDITIES SHOULD REMAIN TOO HIGH TO WARRANT RED FLAG
CONDITIONS. HOWEVER...AN HOUR OR TWO CRITICAL FIRE WEATHER
CONDITIONS ARE POSSIBLE IF HIGHER DEWPOINTS ARE NOT ADVECTED INTO
THE REGION.

THIS SYSTEM FINALLY EXITS THE STATE ON TUESDAY...LEAVING MUCH
QUIETER...BUT COLDER WEATHER IN ITS WAKE. THE MODELS HAVE BEEN
TRENDING STRONGER AND DEEPER WITH THE NEXT UPPER LEVEL TROUGH
PROGGED TO COME ACROSS WEDNESDAY NIGHT.  LOOKS LIKE NORTHERN
MOUNTAINS WILL SEE SOME SNOW SHOWERS...AND HAVE ADDED POPS THERE.
IF TREND CONTINUES...WILL NEED TO BUMP UP POPS FURTHER. NORTHWEST
FLOW ENSUES AFTER THAT...THOUGH GFS HINTS AT ANOTHER SYSTEM SKIRTING
NORTHERN NM LATE THURS/EARLY FRI. MODELS STILL WANT TO DEVELOP A
WEAK RIDGE OVER THE REGION NEXT WEEKEND.

34

&&

.AVIATION...
WDSPRD MOUNTAIN OBSCURATIONS AS WELL AS MVFR AND OCCASIONAL IFR CIGS
AND VSBYS IN SNOW AND SLEET WILL PERSIST TONIGHT ACROSS NORTHERN AND
WESTERN NEW MEXICO...ESPECIALLY ALONG AND WEST OF THE CONTDVD AND
NEAR THE COLORADO BORDER. OTHERWISE..SOUTHWEST TO WEST WIND GUSTS OF
35 TO 45 KNOTS WILL PERSIST INTO THE EVENING FROM THE EAST SLOPES OF
THE CENTRAL MOUNTAIN CHAIN OVER THE EASTERN PLAINS. OCCASIONAL GUSTS
TO 45 KTS ARE ALSO POSSIBLE OVER WESTERN NEW MEXICO THIS
EVENING...MAINLY OVER RIDGETOPS AND THROUGH PASSES.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  28  34  13  33 /  90  70  20   5
GALLUP..........................  26  32   9  31 /  90  70  20   5
GRANTS..........................  27  35  13  33 /  70  60  20   5
GLENWOOD........................  31  46  23  45 /  50  60  30   5
CHAMA...........................  16  32   8  29 / 100  80  50  20
LOS ALAMOS......................  24  36  13  32 /  70  70  30  20
RED RIVER.......................  16  29   6  24 /  80  60  40  20
TAOS............................  24  33  12  31 /  80  50  40  20
SANTA FE........................  27  37  18  32 /  60  60  30  10
SANTA FE AIRPORT................  28  39  17  34 /  60  60  30  10
ESPANOLA........................  26  40  21  38 /  60  50  30  10
ALBUQUERQUE HEIGHTS.............  33  44  25  39 /  40  50  20  10
ALBUQUERQUE VALLEY..............  30  45  22  40 /  30  50  20  10
ALBUQUERQUE FOOTHILLS...........  29  42  21  37 /  50  60  20  10
ALBUQUERQUE WEST MESA...........  31  44  23  39 /  40  50  20  10
SOCORRO.........................  33  49  22  46 /  30  40  20   5
SANDIA PARK/CEDAR CREST.........  25  34  15  30 /  50  70  30  20
MORIARTY/ESTANCIA...............  27  40  18  33 /  30  50  30  10
CARRIZOZO.......................  33  47  22  41 /  10  40  30   5
RUIDOSO.........................  35  44  22  37 /  10  40  40  10
RATON...........................  22  43  14  33 /  20  40  50  30
LAS VEGAS.......................  28  40  14  31 /  30  30  40  30
ROY.............................  29  45  22  36 /  10  20  40  30
CLAYTON.........................  31  54  20  35 /   0  10  50  30
SANTA ROSA......................  37  55  24  42 /   5  20  30  30
TUCUMCARI.......................  39  60  25  41 /   5  20  30  30
FORT SUMNER.....................  38  58  24  44 /   5  20  20  20
CLOVIS..........................  38  62  28  44 /   0  10  20  20
PORTALES........................  37  63  27  45 /   0  10  20  20
ROSWELL.........................  38  65  32  51 /   0  20  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY FOR THE
FOLLOWING ZONES...NMZ003.

WINTER STORM WARNING UNTIL 5 PM MST MONDAY FOR THE FOLLOWING
ZONES...NMZ001-002-004-008.

WIND ADVISORY UNTIL 6 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES...NMZ005-006-010-014.

RED FLAG WARNING UNTIL 6 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES...NMZ108.

WIND ADVISORY UNTIL 11 PM MST THIS EVENING FOR THE FOLLOWING
ZONES...NMZ011>013-016>021-026.

WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY FOR
THE FOLLOWING ZONES...NMZ014.

&&

34/99
Hazardous weather outlook, Feb 3, 6:04 AM MST, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
604 AM MST SUN FEB 3 2008

NMZ001>021-026-041300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
604 AM MST SUN FEB 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SNOW WILL CONTINUE ACROSS NORTHERN AND WESTERN NEW MEXICO
THIS EVENING AND OVERNIGHT. HEAVY SNOW IS EXPECTED WITH PERIODS OF
REDUCED VISIBILITIES IN BLOWING SNOW AT HIGHER ELEVATIONS. SEE
WINTER STORM WARNINGS FOR DETAILS ON SNOWFALL AMOUNTS.

WINDY CONDITIONS WILL EXIST EAST OF THE CENTRAL MOUNTAIN CHAIN
THROUGH LATE AFTERNOON WITH LOW HUMIDITIES ALSO FORECASTED IN THE
EAST CENTRAL PLAINS. CRITICAL FIRE WEATHER CONDITIONS WILL BE NEAR
AND JUST SOUTH OF THE INTERSTATE 40 CORRIDOR LATE THIS AFTERNOON.

STRONG WINDS WILL CONTINUE INTO TONIGHT FROM INTERSTATE 40...
INCLUDING MORIARTY TO THE TEXAS BORDER...ON SOUTH TO THE SOUTH
CENTRAL MOUNTAINS AND CHAVES COUNTY. SOUTHWEST WINDS WILL AVERAGE 25
TO 35 MPH WITH GUSTS TO 50 MPH. THE CAPITAN AND SOUTHERN SACRAMENTO
MOUNTAINS WILL SEE GUSTS AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINTRY WEATHER WILL CONTINUE ON MONDAY WITH HEAVY SNOWS ACROSS THE
NORTH AND WEST. SNOW WILL SHIFT INTO THE NORTHEAST ON MONDAY NIGHT
BEFORE SLOWLY TAPERING OFF DURING THE DAY ON TUESDAY. REDUCED
VISIBILITIES AND POOR DRIVING CONDITIONS ARE LIKELY.

WINDY AND DRY CONDITIONS ARE EXPECTED ON WEDNESDAY AND THURSDAY
WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLY DEVELOPING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING
1.888.386.7637.

40

In the hours before

Local storm report, Feb 3, 6:12 PM MST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 PM MST SUN FEB 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     SNOW             6 SSE SANTA FE          35.60N 105.93W
02/03/2008  E2.0 INCH        SANTA FE           NM   CO-OP OBSERVER

0824 AM     SNOW             DULCE                   36.93N 107.00W
02/03/2008  E4.0 INCH        RIO ARRIBA         NM   LAW ENFORCEMENT

1150 AM     NON-TSTM WND GST 2 SSW FORT STANTON      33.47N 105.54W
02/03/2008  M69.00 MPH       LINCOLN            NM   AWOS

0112 PM     NON-TSTM WND GST 6 NE LAS VEGAS          35.66N 105.14W
02/03/2008  M61.00 MPH       SAN MIGUEL         NM   ASOS

0213 PM     SNOW             AZTEC                   36.83N 108.00W
02/03/2008  E3.0 INCH        SAN JUAN           NM   LAW ENFORCEMENT

0250 PM     HIGH SUST WINDS  2 SSW FORT STANTON      33.47N 105.54W
02/03/2008  M54.00 MPH       LINCOLN            NM   AWOS

0400 PM     SNOW             2 N CHAMA               36.92N 106.58W
02/03/2008  M17.0 INCH       RIO ARRIBA         NM   CO-OP OBSERVER

0410 PM     SNOW             FARMINGTON              36.75N 108.19W
02/03/2008  M2.0 INCH        SAN JUAN           NM   TRAINED SPOTTER

0455 PM     SNOW             2 WSW EL MORRO          35.04N 108.35W
02/03/2008  M2.3 INCH        CIBOLA             NM   CO-OP OBSERVER

&&

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 4:58 AM MSTWinter Storm WatchABQ10 hr
Feb 4, 7:00 AM MSTRed Flag WarningABQ10 hr

Nearby

High Wind Warnings in New Mexico, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.